# SDR 08FDEA03031

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7054501
- Part serial: N37201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 DR INNER SKIN IS CRACKED.  RECEIVED NEW PRECOOLER VENTILATOR ASSEMBLY P/N AUB 7054-501, PO 626793.1.  LOCATED AND DRILLED IN REF TO DC/MD-10 SRM 51-31-01; VOL II AND DAC DWG AUB 7054; REF "J".
